How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I just was in the hospital for upper GI problems vomit blood

Customer Question

I just was in the hospital for upper GI problems vomit blood aand analy. Biopsy ,no cancer.that was 3 months ago. Blame wass put on my excessive use of asprin. I was swithing between Narco and asprin. The asprin gave me bloody butt. The narco was for neck and spinal problems. now I have anal seepage.. mucus like but brownish. I eat a good diet and drink a lot of 'vitamin' water..but I do not poop enough..Where is it going??? I am not in any pain anywhere but have lost 30 lbs. in last 2 months. I was in the hospital 3 months ago and this has been going on for at least 2 months.something is rottten in Denmark.. I do not smell art only 'put-put' farts muscusy..
JA: Are you keeping a personal medical record while dealing with this?
Customer: ongoing every day..
JA: Anything else in your medical history you think the doctor should know?
Customer: nothing internal...only spine,neck, and back problems.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 2 months ago.

How old are you?

any other medical issues?

did they do a CAT scan?

Expert:  Dr. Phil, MD replied 2 months ago.

just click send to reply